Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Central automorphisms of a finite$ p$-group


Author: Albert D. Otto
Journal: Trans. Amer. Math. Soc. 125 (1966), 280-287
MSC: Primary 20.40
MathSciNet review: 0204523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0204523-4
Article copyright: © Copyright 1966 American Mathematical Society